MathSciNet Relay Station
MathSciNet bibliographic data
MR1109661 (92m:58048) 58F05 (58E30 58F11 58F22 70H35)
Mather, John N. Action minimizing invariant measures for positive definite Lagrangian systems. Math. Z. 207 (1991), no. 2, 169–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement